# SDR DHL2001806633

- Difficulty date: March 30, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Hinge Bracket
- Part number: 47014521
- Condition: Cracked
- Location: Ruddr Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - UPPER RUDDER TAB HINGE LUG CRACKED AT ZRT 134.618.  REMOVED CRACKED HINGE (BRACKET) IAW SRM 51-1-21 PAGE 1.  FABRICATED NEW HINGE (BRACKET) IAW ATM NR 044010A, EA 2001058, DWG 34701452.  CLEANED, TREATED, AND PRIMED IAW SRM 51-1-8B AND INSTALLED HINGE (BRACKET) IAW SRM 51-1-21 PAGE 1.
